Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Can anyone please give me a nice suggestion as I am having gynecomastia and I am 19 years old. I am working out from last 2 years and have tried almost everything like using Nolvadex and diet. Someone told me to increase testosterone by using Shilajit+ Ashwagandha+ yuvanamrit. Should I be taking it? Does it going to have any side effects? Will it help me?

1 Doctor Answered
If you take more testosterone it will cause more gynecomastia by converting to estrogen. If you are taking any medicine or nutritional supplement on regular basis then it may be due to side effect of that. You should do blood tests - beta hcg, estradiol, testosterone, T4, TSH, prolactin, SGPT. But first see if it is only fat or true gynecomastia by doing ultrasound of breasts.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.